MAUDE Adverse Event Report: ABBOTT VASCULAR RX HERCULINK ELITE STENT SYSTEM; STENT, RENAL

ABBOTT VASCULAR RX HERCULINK ELITE STENT SYSTEM; STENT, RENAL
Model Number 1011487-15
Medical Device Problem Codes Off-Label Use (1494); Difficult to Advance (2920); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/02/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device is expected to be returned for evaluation.It has not yet been received.A follow up report will be submitted with all additional relevant information.(b)(4).
 
Event or Problem Description
It was reported that the procedure was to treat a moderately calcified, moderately tortuous right vertebral artery that is 80% stenosed.The 4.0x15mm rx herculink elite stent was attempted to be advanced; however, resistance was met with the non-abbott guiding catheter.The device was removed and the stent was found to be dislodged when the delivery system was withdrawn.A cut down was performed to retrieve the stent.Another same size stent was used to successfully complete the procedure.There was no adverse patient sequela and no clinically significant delay in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
A visual inspection was performed on the returned device.The reported stent dislodgement was confirmed.The reported difficult to advance could not be tested due to the condition of the returned device.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history did not indicate a lot specific quality issue.It was reported that the procedure was to treat a moderately calcified, moderately tortuous right vertebral artery that is 80% stenosed.It should be noted that per the rx herculink elite peripheral stent system instructions for use (ifu) specifies: the rx herculink elite¿ peripheral stent system is indicated to open lumen restrictions in the biliary tree, renal arteries, and protected peripheral arteries.It is unknown if the ifu deviation contributed to the reported event.The investigation determined the reported difficulties and subsequent removal of foreign body and surgical intervention appear to be related to circumstances of the procedure.There is no indication of a product quality issue with respect to manufacture, design, or labeling.

Brand Name
RX HERCULINK ELITE STENT SYSTEM
Common Device Name
STENT, RENAL
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 2024168
26531 ynez road
temecula CA 92591 4628
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key14791023
Report Number2024168-2022-06781
Device Sequence Number20098202
Product Code NIN
UDI-Device Identifier08717648077838
UDI-Public08717648077838
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P110001
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2023
Device Model Number1011487-15
Device Catalogue Number1011487-15
Device Lot Number0101661
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/02/2022
Supplement Date Received by Manufacturer08/10/2022
Initial Report FDA Received Date06/23/2022
Supplement Report FDA Received Date08/31/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/16/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CORDIS 6F SHEATH
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown